메뉴 건너뛰기




Volumn 279, Issue 3-4, 1992, Pages 352-358

On some possible extensions of the Brodsky-Lepage-Mackenzie approach beyond the next-to-leading order

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000413976     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/0370-2693(92)90404-R     Document Type: Article
Times cited : (63)

References (31)
  • 3
    • 4244179413 scopus 로고
    • Determination of α_{s} from a differential-jet-multiplicity distribution in e^{+}e^{-} collisions at √s =29 and 91 GeV
    • (1990) Physical Review Letters , vol.64 , pp. 987
    • Komammiya1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.